# SDR AALA202010279015

- Difficulty date: September 19, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 18,786 hours, 2,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Mid Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 2L FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WON'T PRESS TO TEST.  REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 25-64-00.
